# SDR 2001F00102

- Difficulty date: June 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: D43636
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - RIGHT MAIN LANDING GEAR SEPARATION BOLT WIRE HARNESS HAS A BROKEN WIRE.  REPAIRED WIRE HARNESS IAW SAAB WMM 20-00-00.  REF SIMA200115610.  (M)
